BibTeX record journals/jda/BasappaAD15

download as .bib file

@article{DBLP:journals/jda/BasappaAD15,
  author    = {Manjanna Basappa and
               Rashmisnata Acharyya and
               Gautam K. Das},
  title     = {Unit disk cover problem in 2D},
  journal   = {J. Discrete Algorithms},
  volume    = {33},
  pages     = {193--201},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jda.2015.05.002},
  doi       = {10.1016/j.jda.2015.05.002},
  timestamp = {Sun, 28 May 2017 13:19:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jda/BasappaAD15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics